# SDR SWIA201440240

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 27,496 hours, 23,351 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE IN LAVATORY CAUTION MESSAGE DURING DESCENT.  R & R CARGO FAN IAW AMM.  OPERATED BOTH ENG AND PACKS AND APU.  NO SMOKE NOTED.  NO OTHER FAULTS FOUND.  ACFT OK FOR SERVICE.
